4 doctors weighed in:

Experiencing leg cramps, is aldactone (spironolactone) causing them?

4 doctors weighed in
Dr. James Isobe
Phlebology
3 doctors agree

In brief: Doubt it

Spironolactone is a potassium-sparing diuretic, and leg cramping can come on with low potassium levels.
Other causes are overuse of the muscles as with heavy exertion, prolonged standing/working on legs, venous incompetence.

In brief: Doubt it

Spironolactone is a potassium-sparing diuretic, and leg cramping can come on with low potassium levels.
Other causes are overuse of the muscles as with heavy exertion, prolonged standing/working on legs, venous incompetence.
Dr. James Isobe
Dr. James Isobe
Thank
Dr. Ted King
Phlebology
1 doctor agrees

In brief: Possibly

Any medicine can cause virtually any side effect.
Aldactone (spironolactone) is a diuretic and they can affect your potassoim levels. Although Aldactone (spironolactone) is known to not affect potassium very much, it is a possibility that they could be related.

In brief: Possibly

Any medicine can cause virtually any side effect.
Aldactone (spironolactone) is a diuretic and they can affect your potassoim levels. Although Aldactone (spironolactone) is known to not affect potassium very much, it is a possibility that they could be related.
Dr. Ted King
Dr. Ted King
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors